# SDR HEEA078997

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,252 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407301110
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEYOND LIMITS AIRSTAIR STEP.  SCRAPPED.
